# SDR SWAA113853

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 47,374 hours, 37,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546540439
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, LONGITUDINAL FLOORBEAM ANGLE CRACKED AT BS 639, LBL 45.5.  REMOVED AND REPLACED ANGLE PER BAC DWG.
